| Model Number |
20038E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter state: the initial reporters state was determined to be (b)(6) based on the area code portion of the provided phone #.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 10 bd alaris smartsite extension sets were clogged.The following information was provided by the initial reporter: fluid will flow through the tubing.The user even used a syringe to prime the tubing with a lot of pressure, but the fluid would not go through.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint that fluid will not go through could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.